MathSciNet Relay Station
MathSciNet bibliographic data
MR1814079 (2002b:46052) 46E35 (58C25)
Brudnyi, Yuri; Shvartsman, Pavel Whitney's extension problem for multivariate $C\sp {1,\omega}$-functions. Trans. Amer. Math. Soc. 353 (2001), no. 6, 2487–2512 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement